# SDR CA131031002

- Difficulty date: October 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 21,950 hours
- Engine: Ge CFM567B24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Condition: Failed
- Location: Nr 2 Precooler
- Part time: 14,947 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT THE FLIGHT CREW REPORTED A LT BLEED TRIP OFF LIGHT ILLUMINATE. THE APPLICABLE NON-NORMAL CHECKLIST WAS COMPLETED SUCCESSFULLY RESETTING THE BLEED SYSTEM.  THE ACFT COMPLETED THE FLIGHT WITHOUT FURTHER INCIDENCE.  MAINTENANCE CARRIED OUT THE FOLLOW ACTIONS BEFORE THE ACFT WAS SUCCESSFULLY. RETURNED TO SERVICE.  BLEED AIR HEALTH CHECK CARRIED OUT IAW AMM 36-11-00, PRECOOLER VALVE FAILED PARA 5, SEC H, STEP 5, SUBTASK 36-11-00-780-020.  PRECOOLER VALVE REPLACED IAW AMM 36-12-02.
